Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Can u still? adult content

I need help , I had sex on the 15th of june..... usually start on the 18th but
We used those skyn condoms late, took a test,faint line, wiped blood then nothing that was weeks ago. My boobs are tender,cramping like im gonna start. I threw up once bile. Then im tired all the time and thirsty. Plus I'm worried bc I suffer from depression severe and anxiety. I don't wanT my meds to hurt the baby if I am PLEASE HELP ME.

 
Blakesgirl31

Asked by Blakesgirl31 at 2:46 AM on Jul. 2, 2011 in Trying to Conceive

Level 10 (405 Credits)
This question is closed.
Answers (17)
  • Cymbalta is a class C but doesn't seem to have caused anything in the first trimester,Topamax is a class D which in this case means it can raise your chance of a cleft palate,gabapentin(I'm guessing that's what you ment) is another class C. The only worrying one is the Klonopin so if there's any chance I would see a doctor promptly to see if they need to mess with your medications but since several of these are anti-convulsants it might be a bit tricky but please don't go off your meds without talking to a doctor.
    lizziebreath

    Answer by lizziebreath at 5:02 PM on Jul. 3, 2011

  • go to the doctor. If you are pregnant and you are on meds, you need to see your doctor ASAP. (((((HUGS)))))
    Ashoonik

    Answer by Ashoonik at 2:50 AM on Jul. 2, 2011

  • Go to your doctor I am on psyche meds too and its a hard thing because you need your meds but you need to keep your baby safe. Your doctor should be able to tell you for sure if you are pregnant and what to do about your medications
    DianeMary

    Answer by DianeMary at 2:51 AM on Jul. 2, 2011

  • Depending on your meds a lot of them are fine for women who are pregnant. What are they maybe I can help you look them up?
    lizziebreath

    Answer by lizziebreath at 2:54 AM on Jul. 2, 2011

  • What exactly is your question...Can you still what?
    justme782

    Answer by justme782 at 2:51 AM on Jul. 2, 2011

  • Can u still get pg using condoms I thought they were effective. Thanks to the others for getting the question,:)
    Blakesgirl31

    Comment by Blakesgirl31 (original poster) at 2:56 AM on Jul. 2, 2011

  • Cymbalta,topamax,klonopin, gapapentin
    Blakesgirl31

    Comment by Blakesgirl31 (original poster) at 2:58 AM on Jul. 2, 2011

  • I also have hydrocephalus...... And a shunt. But I just had two major brain surgeries last yr so thats t am scared.but I hope for whatever god wants but. I still took pre,aution.
    Blakesgirl31

    Comment by Blakesgirl31 (original poster) at 3:03 AM on Jul. 2, 2011

  • Thanks ladies...
    Blakesgirl31

    Comment by Blakesgirl31 (original poster) at 3:18 AM on Jul. 2, 2011

  • I was on prozac for anxiety. I went to the doc and told her I wanted to taper of because we were TTC. She said ok, but if you need to be on them then it's ok. I would not worry so much about it at all. If you go to the doctor and you are pregnant then they may suggest you start to taper. Depending on what med you are on, the risk for being on them during pregnancy is probably low. There are a few that should be avoided.
    http://www.mayoclinic.com/health/antidepressants/DN00007
    soanxious237

    Answer by soanxious237 at 10:12 AM on Jul. 2, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN